Borchert, Adam and Rampersad, Narad - Permutation complexity of images of Sturmian words by marked morphisms

dmtcs:4042 - Discrete Mathematics & Theoretical Computer Science, June 4, 2018, Vol. 20 no. 1 - https://doi.org/10.23638/DMTCS-20-1-20
Permutation complexity of images of Sturmian words by marked morphisms

Authors: Borchert, Adam and Rampersad, Narad

We show that the permutation complexity of the image of a Sturmian word by a binary marked morphism is $n+k$ for some constant $k$ and all lengths $n$ sufficiently large.


Volume: Vol. 20 no. 1
Section: Combinatorics
Published on: June 4, 2018
Submitted on: November 2, 2017
Keywords: Mathematics - Combinatorics,Computer Science - Formal Languages and Automata Theory,68R15


Share

Consultation statistics

This page has been seen 231 times.
This article's PDF has been downloaded 114 times.